MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 40-902
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a myosure/omni procedure on (b)(6) 2026, the physician was using an omni scope for hysteroscopy and began a myosure procedure using a reach device.After inserting the myosure reach through the scope the physician visualized what was believe to be a piece of plastic on the distal end of the myosure device.The device had not been activated after being inserted into the scope and the material was seen before any use of the device in the patient.The physician removed the scope from the patient and the tech removed the piece from the end of the device.The piece was reported as appeared a piece of the scope seal from the end of the scope.Staff reported that there was no material observed on the end of the device prior to insertion into the patient.The material was discarded and the physician continued the procedure without observing any additional material in the uterus.The physician reported that the procedure was completed successfully.No patient injury reported and no medical intervention required.Staff examined the scope seal at the end of the procedure and determined that it did appear as a piece of the seal had been broken off.Customer was unable to provide either the scope or the myosure lot number.No other information availlable.
 
Additional Manufacturer Narrative
Additional information was received: customer reported that the scope seals were thrown away and will not be returning for investigation.Hologic received an image in which damage could be observed to the center of the seal.No further testing could be performed since the device was not returned.

Brand Name
MYOSURE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key24501158
Report Number1222780-2026-00097
Device Sequence Number9870146
Product Code HIH
UDI-Device Identifier15420045505100
UDI-Public15420045505100
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-902
Device Catalogue Number40-902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown